# SDR CA120716016

- Difficulty date: July 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B27
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH THE FLIGHT CREW EXPERIENCED AN INDICATED FLAP ASYMMETRY CONDITION CAUSING A T/E FLAP SHUTDOWN BETWEEN 0 AND 1 UNITS.  THE APPLICABLE NON-NORMAL CHECKLIST WAS CARRIED AND THE ACFT SUCCESSFULLY LANDED, LANDING WT 137,000 LBS VEF 193KTS.  MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS.  FSEU BITE CARRIED OUT, NO CURRENT FAULTS OR FAULT HISTORY PRESENT.  FLAP POSITION INDICATOR SHOWS NO FLAP POSITION SPLIT.  PSEU LIGHT FOUND ILLUMINATED.  PSEU BITE CARRIED OUT.  FAULT CODES 32-62009, 32-62010 AND 32-64004 FOUND CURRENT AND LATCHED.  FIM 32-61, TASK 815 AND FIM 32-09 TASK 818 CARRIED OUT.  FAULTS RESET AND SYS TESTED SERVICEABLE.  INTERMITTENT FAULT NO LONGER PRESENT.  COULD NOT DUPLICATE.  ACFT RETURNED TO SERVICE.
